PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 95--113 (1996)
Asymptotic behavior of eigenvalues of certain integral operators
Milutin Dostani\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We find exact asymptotic behavior of positive and negative eigenvalues of the operator $\int_\Omega k(x-y)a(y)\cdot dy$, where $k$ is a real radial nonhomogenous function (satisfying some aditional condition) and $a$ is a continuous function changing sign on $\Omega\subset R^m$.
Classification (MSC2000): 47B10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts